Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Chin, ankle, feet hips itching, chin discolored, cortisone partially effective

Since Nov 2011 my chins started itching with no visible bumps or anything..since then, my ankles, tops of my feet, and sides of my hips itch like crazy. Tried cortisone and my daughters steroid (for eczema ) and its works for a little. My chins now have a dark pigment on them (discolored) from scratching along with scratching cuts. My derm appt isn t until SUMMER. Any ideas???
Asked On : Thu, 10 May 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
thanks for using healthcare magic.

i will be glad to be of assistance.

the dark pigment is from constant scratching as you mentioned.

it will be better to take an antihistaminic like loratidine 10 mg once a day to control the itching.

also please try consciously not to scratch. also you will need to use a steroid cream like mometasone furoate once a day for a week to control the inflammtion there.

after that for dark pigment you can use glycolic acid 6% cream once a t night daily. that will reduce the pigment.

scratching on the other parts of the body also needs to be controlled. loratidine will help with that.

but till the cause is found, appropriate treatment cannot be started. hence you can give me a few more details regarding that.

please let me know your queries too.


Answered: Thu, 10 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor